# SDR SWAA2024050783109

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 64,849 hours, 38,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Locked
- Location: Lt Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND WITH FLAP LEVER EXTENDED IN ANY POSITION. COMPLIED WITH TRAILING EDGE FLAP DISAGREE CHECKLIST FLAPS WOULD NOT EXTEND WITH FLAP LEVER EXTENDED IN ANY POSITION. COMPLIED WITH TRAILING EDGE FLAP DISAGREE CHECKLIST.  PERFORMED FSEU BITE CHECK PER AMM 27-51 TASK 801; FOUND FAULT CODE 27-52260 ?TE FLAP SNSR R. PER FIM27-51 TASK 820; PERFORMED WIRES CHECK  D728B J7 TO D229 PIN 1 AND D728B J8 TO D229 PIN 2; NO FAULT FOUND. R & R FSEU PER AMM 27-51-01; SYSTEM OPS & BITE CHECK GOOD. NO DEFECT FOUND
